Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 198, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 17, 2016, 3:56 PM MDT for Baca County, Colorado. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2016, 3:56 PM MDT (21:56 UTC)
- Expired
- Jul 17, 2016, 4:30 PM MDT
- In force
- 34 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Pueblo radar (KPUX), 187 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 4:00 PM MDT | HAIL 1.75 | 1 Nw Springfield, CO | BROKEN HOUSE WINDOWS. |
| Jul 17, 4:13 PM MDT | HAIL 1.25 | Springfield, CO | . |
| Jul 17, 4:14 PM MDT | HAIL 1.5 | Springfield, CO | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.9 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 164 J/kg
- Mixed-layer CIN
- -598 J/kg
- Mixed-layer LCL
- 2345 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
277
WUUS55 KPUB 172156
SVRPUB
COC009-172230-
/O.NEW.KPUB.SV.W.0198.160717T2156Z-160717T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
356 PM MDT SUN JUL 17 2016
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BACA COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 430 PM MDT
* AT 355 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
SPRINGFIELD... MOVING NORTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD AND VILAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3722 10250 3728 10276 3756 10274 3749 10241
TIME...MOT...LOC 2155Z 193DEG 13KT 3733 10264
HAIL...1.00IN
WIND...60MPH
$$
285 follow-up statements
265
WWUS55 KPUB 172201
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
401 PM MDT SUN JUL 17 2016
COC009-172230-
/O.CON.KPUB.SV.W.0198.000000T0000Z-160717T2230Z/
BACA CO-
401 PM MDT SUN JUL 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR CENTRAL BACA COUNTY...
AT 401 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SPRINGFIELD...
MOVING NORTHEAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD AND VILAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3723 10250 3732 10275 3756 10274 3749 10241
TIME...MOT...LOC 2201Z 203DEG 29KT 3739 10262
HAIL...1.50IN
WIND...60MPH
$$
28062
WWUS55 KPUB 172208
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
408 PM MDT SUN JUL 17 2016
COC009-172230-
/O.CON.KPUB.SV.W.0198.000000T0000Z-160717T2230Z/
BACA CO-
408 PM MDT SUN JUL 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR CENTRAL BACA COUNTY...
AT 408 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SPRINGFIELD...
MOVING NORTH AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3727 10249 3732 10275 3756 10274 3749 10241
TIME...MOT...LOC 2208Z 190DEG 19KT 3741 10262
HAIL...1.75IN
WIND...60MPH
$$
28315
WWUS55 KPUB 172213
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
413 PM MDT SUN JUL 17 2016
COC009-172230-
/O.CON.KPUB.SV.W.0198.000000T0000Z-160717T2230Z/
BACA CO-
413 PM MDT SUN JUL 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTH CENTRAL BACA COUNTY...
AT 412 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SPRINGFIELD...
MOVING NORTH AT 10 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3734 10249 3736 10273 3756 10274 3749 10241
TIME...MOT...LOC 2212Z 178DEG 10KT 3742 10263
HAIL...1.50IN
WIND...60MPH
$$
28417
WWUS55 KPUB 172217
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
417 PM MDT SUN JUL 17 2016
COC009-172230-
/O.CON.KPUB.SV.W.0198.000000T0000Z-160717T2230Z/
BACA CO-
417 PM MDT SUN JUL 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTH CENTRAL BACA COUNTY...
AT 417 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SPRINGFIELD...
MOVING NORTH AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3736 10248 3738 10273 3756 10274 3749 10241
TIME...MOT...LOC 2217Z 187DEG 14KT 3744 10263
HAIL...1.50IN
WIND...60MPH
$$
28132
WWUS55 KPUB 172224
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
424 PM MDT SUN JUL 17 2016
COC009-172230-
/O.CON.KPUB.SV.W.0198.000000T0000Z-160717T2230Z/
BACA CO-
424 PM MDT SUN JUL 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTH CENTRAL BACA COUNTY...
AT 423 PM MDT...A SEVERE THUNDERSTORM WAS CENTERED JUST NORTH
OF SPRINGFIELD... MOVING NORTHEAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3739 10247 3739 10273 3756 10274 3749 10241
TIME...MOT...LOC 2223Z 203DEG 13KT 3746 10261
HAIL...1.50IN
WIND...60MPH
$$
28What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:43 PM MDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jul 17, 2:43 PM MDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 243 PM MDT SUN JUL 17 2016 .SHORT TERM...(This evening through Monday) Issued at 242 PM MDT Sun Jul 17 2016 ...Increasing Chance of Storms Tomorrow... Convection is starting to pick up this afternoon, and latest HRRR is trending towards a broken line of convection developing E of I-25 and moving EWD to the KS line by early this eve. With CAPE running in the 2000-2500 range near the KS border, could again see some marginal SVR storms later this afternoon or eve. Main threat would be some marginally svr hail and strong wind gusts, especially if the HRRR scenario pans out. Some pockets of near Red Flag conditions persist this afternoon as well, especially over thee Upper Arkansas Valley. This should abate this evening as winds die down. Tomorrow...the heat continues as H7 temps remain close to 20 deg C. Could see temps top off near 100 degrees over the Plains once again. A mitigating factor will be increased clouds and chances of precip by Mon afternoon. A modest monsoonal pattern will set up as the upper high shifts into OK and strengthen Mon afternoon. A moisture plume will extend NWD through AZ and NM, leading to increased coverage of storms Mon afternoon across W CO and the Contdvd, which will then shift EWD over portions of the I-25 corridor and adjacent Plains by Mon eve. Some models, including the ARW, are a bit less extensive with convection over the Plains tomorrow. If trends towards less coverage over the Plains continue, later shifts may have to reduce POPs over the E Plains for Monday. For now, ISOLD POPs for the later afternoon look reasonable, given the influx of moisture and strong daytime heating. Rose .LONG TERM...(Monday night through Sunday) Issued at 242 PM MDT Sun Jul 17 2016 Tue and Wed an upper level ridge wl be over the central U.S., with an upper trof over the Pacific NW. This wl leave the forecast area on the western edge of the upper high and there wl be a stream of mstr working its way into the wrn half of CO from the south. This mstr and the daytime heating wl combine to result in daily chances for showers and tstms from about the I-25 corridor and westward. The southeast plains wl generally be dry, but some isold storms can't be ruled out. For Thu and thru the weekend, the upr ridge centered wl shift westward and wl be more ovr CO and NM, with not as much mstr being drawn up into the forecast area. However, there wl still be enough mstr over the area for daily pcpn chances, with isold to scattered storms over and nr the mtns, and isold storms over the sern plains. High temps each day are expected to be a bit above average. It looks like it will be quite breezy over the far sern plains on Tue, but at this time it appears the RH values wl be high enough that fire weather highlights wl not be needed, but wl have to keep an eye on that situation. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 242 PM MDT Sun Jul 17 2016 No change in the forecast reasoning for the TAF sites through tomorrow. Winds should remain generally light, and VFR conditions will continue through tomorrow. A round of storms will move EWD through the CO Plains this afternoon and evening, Storms near the KS border could become borderline SVR with strong winds and some hail. Storms tomorrow will develop over the Contdvd, then spread EWD to the I-25 corridor by late afternoon and eve. Rose && .PUB Watches/Warnings/Advisories... NONE. && SHORT TERM...ROSE LONG TERM...28 AVIATION...ROSE
Hazardous weather outlook, Jul 17, 12:09 PM MDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1209 PM MDT SUN JUL 17 2016 COZ058>089-093>099-181815- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1209 PM MDT SUN JUL 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED OVER SOUTHERN COLORADO TODAY. THERE IS A MARGINAL THREAT FOR SEVERE WEATHER ACROSS THE EASTERN PLAINS. PRIMARY STORM THREATS TODAY WILL BE LIGHTNING AND POTENTIALLY DAMAGING WIND GUSTS TO 60 MPH OR MORE. WHILE IT WILL BE HOT AGAIN TODAY...HUMIDITIES WILL BE A BIT HIGHER...BY AROUND 5 PERCENT OR SO...AND WIND SPEEDS WILL BE LESS. AS A RESULT...CONDITIONS WILL LIKELY NOT REACH RED FLAG WARNING LEVELS TODAY. HOWEVER...IT IS STILL HOT AND FUELS ARE STILL DRY SO CAUTION TO AVOID FIRE STARTS MUST CONTINUE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SOUTHERLY FLOW WILL BRING INCREASED MOISTURE TO SOUTHERN COLORADO THROUGH THE UPCOMING WEEK. THE MOUNTAINS WILL SEE PRETTY CONSISTENT CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. THE PLAINS WILL SEE GENERALLY LOWER CHANCES FOR STORMS THROUGH THE PERIOD...WITH THE GREATEST PROBABILITY BEING ON MONDAY AND AGAIN ON FRIDAY. THE PRIMARY THREATS FROM STORMS WILL BE LIGHTNING...GUSTY WINDS...LOCALLY HEAVY RAIN AND SMALL HAIL. HOWEVER...A FEW STORMS COULD BECOME SEVERE PRODUCING HAIL AN INCH OR MORE IN DIAMETER...DAMAGING WIND GUSTS AND LOCAL FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE PLAINS. 44/44
In the hours before
Special weather statement, Jul 17, 3:39 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 339 PM MDT SUN JUL 17 2016 COZ099-172215- SPRINGFIELD VICINITY/BACA COUNTY CO- 339 PM MDT SUN JUL 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BACA COUNTY UNTIL 415 PM MDT... AT 339 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHWEST OF CAMPO...OR 13 MILES SOUTH OF SPRINGFIELD...MOVING NORTHEAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL BACA COUNTY. LAT...LON 3710 10270 3724 10285 3740 10266 3725 10239 TIME...MOT...LOC 2139Z 229DEG 14KT 3722 10271 28
Special weather statement, Jul 17, 3:54 PM MDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 354 PM MDT SUN JUL 17 2016 COZ099-172230- SPRINGFIELD VICINITY/BACA COUNTY CO- 354 PM MDT SUN JUL 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BACA COUNTY UNTIL 430 PM MDT... AT 353 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF SPRINGFIELD...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SPRINGFIELD. LAT...LON 3715 10262 3726 10280 3749 10266 3732 10232 TIME...MOT...LOC 2153Z 217DEG 13KT 3727 10266 28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 6:23 PM MDT | Special Weather Statement | PUB | Baca | 82 min |
| Jul 16, 7:01 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 32 min |
| Jul 17, 3:15 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 22 min |
| Jul 17, 3:39 PM MDT | Special Weather Statement | PUB | Baca | 36 min |
| Jul 17, 3:54 PM MDT | Special Weather Statement | PUB | Baca | 36 min |
| Jul 17, 4:29 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 31 min |
| Jul 17, 4:48 PM MDT | Special Weather Statement | PUB | Bent | 42 min |
| Jul 17, 4:58 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 32 min |
| Jul 17, 4:59 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 31 min |
| Jul 17, 5:25 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 35 min |
| Jul 17, 5:56 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 34 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.